# SDR SWAA2022031506764

- Difficulty date: September 3, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING; LOWER LEADING EDGE SLAT #8 NOSE SKIN AT ACTUATOR RIB (SS451.97) HAS INDICATION OF CRACK AT INBOARD FASTENER 2ND FROM AFT EDGE; MARKED. / REMOVED DAMAGE RH WING; LOWER LEADING EDGE SLAT #8 NOSE SKIN AT ACTUATOR RIB STA 451.97. FABRICATED REPAIR DOUBLER (.071 7075-T6) A TAG A23611. AND FILLER (7075-T6) A TAG IAW B-737 SRM 57-42-01-2R-8 REPAIR 8. INSTALLED REPAIR DOUBLER AND FILLERL TO SLAT # 8 STA 451.97 IAW B-737 SRM 57-42-01-2R-8 REPAIR 8 FIG 202 SH. 1. A-TAG-A75441 A-TAG-A23611.
